OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6562

Title: I piani di Pierce
Authors: Bartolozzi, Federico
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Federico Bartolozzi, "I piani di Pierce", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 77-88.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si introduce la nozione di M-P-piano e si caratterizzano gli M-P-piani in quanto piani ottenibili da piani affini ordinati desarguesiani mediante una costruzione di “tipo Moulton”.
The notion of M-P-planes is investigated. The main result: they are charcterized by the fact that they can be obtained from ordered affine desarguesian planes by means of a suitable construction of “Moulton type”.
URI: http://hdl.handle.net/10077/6562
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
BartolozziRendMat05.pdf975.04 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.